# SDR MWEA020692

- Difficulty date: November 14, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 99236893
- Condition: Corroded
- Location: Sta  484-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN FORWARD BAG PIT HAS CORROSION ON FLANGE AT STATION 484-503 LONGERON 27-28 LEFT.  --  FORMED AND INSTALLED NEW INTERCOSTAL.
